# SDR HALA201508030148

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 16,457 hours, 2,513 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 43732190006
- Part serial: 91098
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,457 hours, 2,513 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON WAKEUP, FOUND AIR PACK 1 & 2 FAULT AND NR 2 ENGINE THRUST REVERSER FAULT.  TROUBLESHOT AND FOUND NR 2 ENGINE FADEC WILL NOT RESPOND.  PERFORMED RESET, NO HELP.  R & R THE NR 2 ENGINE ELECTRONIC ENGINE CONTROL IAW AMM 73-21-34.  OPS CHECKED OK.
